# SDR AALA20130824006

- Difficulty date: August 24, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 38,198 hours, 15,444 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: O-Ring
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

MIA    CREW REPORTED RT HYDRAULIC SYSTEM FLUID LOSS.  EMERGENCY DECLARED FLIGHT LANDED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND B SYSTEM ACOUSTIC FILTER LEAKING AT ELBOW FITTING.  REPLACED O RING AT ELBOW FITTING.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
